Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

The Semi-Norms on the Schwartz Space

The Semi-Norms on the Schwartz Space

Year:    2017

Author:    Dan Mu, Changmao Li

Annals of Applied Mathematics, Vol. 33 (2017), Iss. 4 : pp. 391–399

Abstract

Let S(R2) be the class of all infinitely differential functions which, as well as their derivatives, are rapidly decreasing on R2. Here we define a kind of semi-norms which is equivalent to the usual family of semi-norms on the Schwartz space S(R2).

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2017-AAM-20619

Annals of Applied Mathematics, Vol. 33 (2017), Iss. 4 : pp. 391–399

Published online:    2017-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    9

Keywords:    Schwartz space semi-norms equivalent.

Author Details

Dan Mu Email

Changmao Li Email